Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    GetNBig is offline Associate Member
    Join Date
    Jan 2003
    Location
    CA
    Posts
    297

    Question eca/xenadrine = small d*** after gym?

    I though i saw a post like this before, searched but didn't find it. I notice after taking xenadrine before a workout, that after the workout my "friend" is small. Like all the blood is gone. It returns to normal of course later. Anyone else notice anything similar? is there a reason for this?

  2. #2
    Beefbucket's Avatar
    Beefbucket is offline Junior Member
    Join Date
    Mar 2003
    Location
    Illinios
    Posts
    75
    Unfortunately yes I have noticed the same effect after using an ECA stack. However, the usage of the stack with shrinkage could just be a coincidence. It might be the blood is pumping to your upper body or lower body muscle and not your love muscle. Try to lift with Xena for a workout or two and see if you still have the same, uh, conflict then you can be sure.

  3. #3
    Beefbucket's Avatar
    Beefbucket is offline Junior Member
    Join Date
    Mar 2003
    Location
    Illinios
    Posts
    75
    I meant lift without the Xena not with sorry

  4. #4
    JasonNew-b's Avatar
    JasonNew-b is offline Associate Member
    Join Date
    Dec 2002
    Location
    In my house, with my wife and my kids...and my dog
    Posts
    215
    Unfortunately I feel your pain. This happens to me every time I play sports, workout, jog, etc. Its like my body decides that Jr. doesn't need the excess blood but the rest of the body does Thank God everything goes back to normal after about 20 minutes.
    I haven't noticed that my ECA stack increases the "shrinkige" though.

  5. #5
    Join Date
    Nov 2002
    Posts
    41
    Ephedrine restricts blood flow to the extremeties. Its the opposite of a vasodialator and that is why it shrinks. It even makes it hard for me to get it up. Clen does the same, but not quite as bad.

    Br

  6. #6
    ossparts is offline Junior Member
    Join Date
    Dec 2002
    Location
    u.s.a.
    Posts
    58
    when i go to a night club the same thing happens to me, lol
    i think it happens when my body goes into a catabolic mode
    thats just my opinion

  7. #7
    BullFX's Avatar
    BullFX is offline Junior Member
    Join Date
    Jan 2003
    Posts
    103
    yup i hear u bro , funny u just said that i was thinking about the same thing today

  8. #8
    still growin is offline Member
    Join Date
    Jul 2002
    Location
    mass
    Posts
    647
    ephedrine does cause this to happen, so plan accordingly! lol

  9. #9
    THEGAME187 is offline Associate Member
    Join Date
    Jan 2002
    Location
    detroit
    Posts
    161
    ephadra dick....lol.......

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •